# SDR P5CA9500111

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1620-1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OMEGA SUPPORT BETWEEN STA 1620 AND 1660.  CORROSION REMOVED AS PER BOEING SRM 51-10-01, FOUND WITHIN LIMITS PER BOEING SRM 53-10-01.
